Approximate fourier analysis of distribution functions

Harald Bohman

TBD mathscidoc:1701.332155

Arkiv for Matematik, 4, (2), 99-157, 1961.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 1307 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{harald1961approximate,
  title={Approximate fourier analysis of distribution functions},
  author={Harald Bohman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424972689964},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={2},
  pages={99-157},
  year={1961},
}
Harald Bohman. Approximate fourier analysis of distribution functions. 1961. Vol. 4. In Arkiv for Matematik. pp.99-157. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424972689964.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved